# SDR QXEA0300104

- Difficulty date: January 19, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,008 hours, 2,490 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUP LAX ON FLIGHT 2550- FIRE SYSTEM FAULT STATUS MESSAGE.  PERFORMED FIRE DETECTION SYSTEM TEST PER CRJ AMM 26-10-00 PAGE 501-504.  NO FAULTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
